MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT
Catalog Number LXMC16
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient trx_2018_01: 01137-007 experience, dysphagia.Relationship to study device: probable.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/3/2024.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: start date: (b)(6) 2024, alert date: (b)(6) 2024, country of event: us, model: lxmc16, device lot number: 27059, date of surgery: (b)(6) 2022, adverse event term: dysphagia.Patient details.Patient identifier: (b)(6), site country name: united states.Sex: male.Age (at time of consent): 65 years.Additional event details: site awareness date: 04 sep 2024, end date: 05 jun 2024, severity: mild, is the adverse event serious? no, death: no, date of death: blank, life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: probable relationship to primary study procedure: probable if related to the procedure, indicate which procedure the event is related to: blank intervention/treatment: none: no, dilation performed: yes, indicate type of dilation? mechanical.Date of dilation: (b)(6) 2024, diagnostic intervention: no, diagnostic imaging: no, drug therapy: no, observation: no, linx explant: no, other surgical intervention: no, other intervention/treatment: no.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: blank did this event result in the patient¿s discontinuation of the study? no.Updated log line 1: if the event is marked as being related to the procedure, indicate which procedure the event is related to : blank to index.Outcome : blank to recovered/resolved.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/18/2024.Corrected data: d4 lot number, h11 (lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.) no lot number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: we have reached out to the site multiple times regarding this question.(this is most likely a simple typo on product code) i have confirmed that the previous site coordinator entered the lot number in edc for this subject.The current site coordinator (and the back up coordinator) has thoroughly reviewed the medical charts and cannot find the lot number on the device that was implanted in this subject.As a reminder, linx devices used within this registry are commercially available product purchased and tracked by the implanting hospital using their standard acquisition and accountability procedures.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/27/2025.Additional information: updated log line: 1.Updated: severity: mild: moderate.

Brand Name
LINX 1.5 16 BEAD US
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20358991
Report Number3008766073-2024-00139
Device Sequence Number7995739
Product Code LEI
UDI-Device Identifier00855106005363
UDI-Public00855106005363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC16
Device Lot Number27059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/12/2024
06/25/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/18/2024
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale